ダウンロード数 : ?
Title Transcription
イッパンカ サレタ ギャク [*] ハングン ノ キントウゲン ノ コウトウシキ
Title Alternative
Identities for Idempotents of Generalized Inverse [*-] Semigroups
File
language
eng
Author
Yamamoto, Hifumi
Imaoka, Teruo
Description
It is well-known that an orthodox semigroup S is a generalized inverse semigroup if the set E(S) of idempotents of S satisfies one of the following identities : (I.1)x1x2x3x4=x1x3x2x4, (I.2)x1x2x3x1=x1x3x2x1 and (I.3)x1x2x1x3x1=x1x3x1x2x1 (see [4]). In this paper, we shall show that a regular [*-] semigroup S is a generalized inverse [*-] semigroup if E(S) [the set P(S) of projections of S] satisfies the identity (I.2)[(I.1)], but it is not necessarily a generalized inverse [*-] semigroup even if E(S) [P(S)] satisfies (I.3)[(I.2)].
Journal Title
Memoirs of the Faculty of Science, Shimane University
Volume
28
Start Page
9
End Page
11
ISSN
03879925
Published Date
1994-12-26
NCID
AN00108106
Publisher
島根大学理学部
Publisher Aalternative
The Faculty of Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Faculty of Science and Engineering
このエントリーをはてなブックマークに追加